Europe Forums

Post New Topic

Recent Activity

  • New Fodors vBulletin Forum
  • coming soon -- discuss!
View all Europe activity »
  1. 1 Trip Report Couscous
  2. 2 Changing Planes at Fiumicino
  3. 3 Exchange ZAR in Turkey
  4. 4 One July night in Verona - help!
  5. 5 Spain itinerary and railway advise
  6. 6 Gibraltar United Kingdom
  7. 7 Purchasing travel insurance in the UK
  8. 8 Switzerland swiss mountain passes so confusing, jungfrou
  9. 9 Need help deciphering benefits of Swiss train pass vs German 25% off...
  10. 10 Guided Vatican Tours
  11. 11 SIM Card for London, Belgium, France & Italy
  12. 12 Proposed electronics ban and questions about my Kindle
  13. 13 How are the feasts in Malta Celebrated?
  14. 14 Should We Go to the French Riviera in August?
  15. 15 First Time in Ireland...Intinerary advice please
  16. 16 16 days in France and Italy
  17. 17 Cappadocia in June
  18. 18 Majorca 9 days - change hotels during trip?
  19. 19 Trip Report Lisbon
  20. 20 Picturesque fjord driving south west norway
  21. 21 Car insurance in Iceland
  22. 22 Trip Report Trip Report- UK Gardens in May
  23. 23 Base for Hidcote, etc. from London
  24. 24 [Needed Recs] Cheap, widely available, good wine in Italy?
  25. 25 Trip Report Scotland - We're Here!
View next 25 » Back to the top

London Itinerary assistance needed

Jump to last reply

Hello All,

Please see below and assist if possible with my London Itinerary:

When: 4/25/16 - 5/1/16
Why: Honeymoon
Where: Pestana Chelsea bridge hotel, London

I really appreciate all the help and advice I've been given on this forum. It's very awesome :)

Please note some things in our itinerary may not be relevant, like prices. Just for our knowledge. We tried to schedule by location.
===========================================================
London
Day 1 – 4-25-16
6:50: Arrive
7:30 Head to Picadilly Line at Heathrow to purchase 2x Oyster Card, we are going to do a car shuttle service, blackberry I think?
8:30-8:45 arrive at hotel ---Pestana Chelsea Bridge hotel and Spa
9:30: Victoria and Albert Museum—Free >>Bus+Metro: Arrive@10:00AM
12:30-1: Food
1:00: Natural History Museum of London----Rest of day
Dinner sometime at night and early check in as we will probably be exhausted

Day 2- 4-26-16
9:00: Breakfast
10:45: Travel to Buckingham Palace
11:30: Changing of the Guard at Buckingham Palace—45Minutes -36/56£
12:15ish: Head to Westminster Abbey----2hr------40£
LUNCH
3:00: Head to Big Ben---Free---30mins
3:30: Head to Trafalgar Square----Free---30Min
5:15: Picadilly Circus------Free---15Min
5:45: ChinaTown
6:30: Dinner
8:00 London Eye –Tickets Purchased
Day 3 – 4-27-16
8:00 Breakfast
10:00 British Museum-------Free----Stay until 2pm
Lunch
2:20 National Gallery-----Free---Closes at 6pm
6:00 Dinner
7:30 Jack the Ripper Tour----20£----1.45hrs
Day 4 4-28-16
9:00: Breakfast
9:48: Depart from Hotel to Warner Brothers Harry Potter Tour---80£ ---3-4hr@11:30AM
3:30 We leave and head to Hyde Park
4:00 Hyde Park----Free----2hr
6:00: Dinner -Fancy dinner
9:00: Ghost Bus Tour----- 42£
10:15 Head to Hotel


Day 5 4-29-16
9:30 Breakfast
10:30 Head to Tower of London ---3hr -----50£----50min ride—Arrive@11:20
2:20 Head to Borough Market------2hr
4:20 Shakespeare Globe Theater-----1hr-----30£
6:00 London Bridge the Experience------1hr----54£----maybe skip??
7:00 Dinner

Day 6 4-30-16
Windsor Castle Day Trip ???

33 Replies |Back to top

Sign in to comment.

Advertisement